Research Repository

Weighted Integral Inequalities for GG-Convex Functions

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) Weighted Integral Inequalities for GG-Convex Functions. Journal of Applied Mathematics and Informatics, 36 (3-4). 155 - 171. ISSN 1598-5857

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; convex function; special means
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Dec 2018 05:07
Last Modified: 12 Feb 2019 03:34
URI: http://vuir.vu.edu.au/id/eprint/37808
DOI: https://doi.org/10.14317/jami.2018.155
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar